# SDR MASA2014070702216

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 30,065 hours, 20,688 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OVERHEAD EXIT SIGN INOPERATIVE.  RECONNECTED CONNECTOR J336 IN CEILING PANEL.
